MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation.Pending qc investigation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated has not obtained new products from pharmacy.Customer will go to the local pharmacy to get replacement.
 
Event or Problem Description
Consumer reported complaint for bent pen needles.The customer feels well and did not report any symptoms.Customer did not report any adverse events associated with the use of the product.The package was not open or damaged when received.Customer did not recall when she had first used the product.
 
Additional Manufacturer Narrative
Sections with additional information as of 17-jun-2020.Pen needles were returned for evaluation.No defect was detected.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10025772
Report Number1000113657-2020-00281
Device Sequence Number2937180
Product Code FMI
UDI-Device Identifier00021292009076
UDI-Public(01)00021292009076
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2023
Device Model NumberPNDL, 3BV TVH TP 32G 4MM100CT 30/CS
Device Catalogue NumberS5H01A32-100
Device Lot NumberY58ZH8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Distributor Facility Aware Date04/07/2020
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1